Painful Injection Site

Painful Injection Site

SteroidsLive Forums Hardcore Chemical Enhancement Steroid Talk Painful Injection Site

Viewing 13 posts - 1 through 13 (of 13 total)
  • Author
    Posts
  • #12440

    crimson
    Participant

    HELP! Boyfriend injected omnadren 250 that he got from reliable source last monday. Since then he has swelling and redness to the area (thigh). He got similar reaction with sust 250 on last cycle but he says this hurts much worse. Any ideas? It almost looks like hives. We iced the site and now its not hot but still concerned. Can anyone offer advice? Thanks

    #12441

    Zeroman
    Participant

    What size and gauge needle did he use?

    Omnadren has Test propinate in it and that can be painful when you inject it.

    Is the area extreamly swollen and red? Has the swelling and pain level gone down at all or staying constant?

    #12442

    yucki
    Participant

    don’t worry… ii happeded to me a couple weks ago. i injectd sos250 and normal the pain last about 2-4 days. but this time i think i hit a nerve or somethind. i couldn’t even describe the pain. it hurts from my upper thigh to my kneecap. for about 4-7 days. now im fine. just a rookie mistake.

    #12443
    killer quads 81
    killer quads 81
    Participant

    Nothing to worry about, sus and omna are funny like that. Tell him to apply a hot towel and,yes sounds crazy but, do a leg workout. I found that a leg workout helped break up the knot and get the oil dispersing. Next time, he can dunk the amp in warm water to heat it up before injecting and it will help.

    #12444
    bigbeef
    bigbeef
    Participant

    not to worry. I have injected into bis and tris. Sometimes it does that and sometimes it doesnt. It will go away in about 2 weeks and a leg workout will really help. No pain no gain. It’s all part of it.

    #12445

    crimson
    Participant

    <div class=”posttext”>i’m pretty sure it’s a 22 gauge pin. it looks like it’s going down. same thing happened w/ the sust 250 but not with deca. i think it’s pretty steady

    What size and gauge needle did he use?

    Omnadren has Test propinate in it and that can be painful when you inject it.

    Is the area extreamly swollen and red? Has the swelling and pain level gone down at all or staying constant?</div>

    #12446

    crimson
    Participant

    <div class=”posttext”>thanks for the input, it’s appreciated. ill keep ya

    don’t worry… ii happeded to me a couple weks ago. i injectd sos250 and normal the pain last about 2-4 days. but this time i think i hit a nerve or somethind. i couldn’t even describe the pain. it hurts from my upper thigh to my kneecap. for about 4-7 days. now im fine. just a rookie mistake.</div>

    #12447

    crimson
    Participant

    <div class=”posttext”>thanks for the advice, i’ll let you know when it improves. it happened before with the sust250. i’ll pass along the leg workout and the amp heating tip. take care killer quads

    Nothing to worry about, sus and omna are funny like that. Tell him to apply a hot towel and,yes sounds crazy but, do a leg workout. I found that a leg workout helped break up the knot and get the oil dispersing. Next time, he can dunk the amp in warm water to heat it up before injecting and it will help.</div>

    #12448

    crimson
    Participant

    <div

    not to worry. I have injected into bis and tris. Sometimes it does that and sometimes it doesnt. It will go away in about 2 weeks and a leg workout will really help. No pain no gain. It’s all part of it. hey, you guys are alot more helpful than the ones i’ve dealt with before. Thanks for the great advice</div>

    #12449

    Bad-mother-fucker
    Participant

    The day before my wedding I banged 2 cc’s of sust. and hit a nerve. Shit hurt for about 5 days real bad(it was even hard to get out of bed) and my right cheek had what looked like a huge bruise on it. Try using 1 inch pins, and like they said heat that shit up first, it makes a whole world of difference. A lot of times people hit a sliver of scar tissue from a previous injection and that is an indescribable pain too(another one of my most painful exp. -w- AS)

    KLBSA

    #12450

    Zeroman
    Participant

    Crimson,
    I hope all goes well and it gets better. It has been a week now so if it still is bad after another week, I would get it looked at. You can never be too careful. I 99% sure it’s nothing. Make sure he takes his shots before a shower and make sure the muscle is completely relaxed during the injection. Good Luck!

    #12451
    A50Man
    A50Man
    Participant

    I would not worry about it. Just make sure the injection site is sterilized with alcohol and allowed to completely dry. My previous experiences with Sos remind me of the days when I would wake up in the middle of the night from rolling over on my sore ass cheek! My friends would slap my ass in the halls in high school because they could tell I just took a shot by the slight limp! Sos/Omna can be very painful at times! I have even had sights get very bruised up, have hit nerves (making my ass and legs twitch like crazy), and had the juice run back out of the injection site like I sprung a well of Sos or Deca in my leg/shoulder! He’ll be fine!

    #12452
    bigbeef
    bigbeef
    Participant

    The day before my wedding I banged 2 cc’s of sust. and hit a nerve. Shit hurt for about 5 days real bad(it was even hard to get out of bed) and my right cheek had what looked like a huge bruise on it. Try using 1 inch pins, and like they said heat that shit up first, it makes a whole world of difference. A lot of times people hit a sliver of scar tissue from a previous injection and that is an indescribable pain too(another one of my most painful exp. -w- AS)

    KLBSA
    I hit a nerve in my quad once. VERY painful. Heating it up helps a lot.

Viewing 13 posts - 1 through 13 (of 13 total)

You must be logged in to reply to this topic.